# SDR LR7A2016100800955

- Difficulty date: October 8, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 55,892 hours, 32,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 33339141
- Condition: Cracked
- Location: Bs 810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND THE FLOORBEAM STIFFENER CRACKED, BS 810, WL 146, LBL 60.   REPAIR ED IAW SMP 583 SRM 51-60 AND 51-70.
